# SDR ASOA2016042914839

- Difficulty date: April 29, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 32,489 hours, 29,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349-367
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORSILL AT LBL 47 AND BETWEEN FS 349 TO FS 367.  BLENDED CORROSION ON FLOOR SILL AT LBL47 BT FS 349 AND FS 367 IAW SRM 51-21-06 AND FOUND TO BE OUT OF LIMITS IAW EC/TC REO 601R-53-00-530.  PERFORMED UT THICKNESS INSP IAW BSC NDTM SEC 4.3 MIN REMAINING THK IS .060" ORIG IS .063, REMOVED IS .003", BLENDED AREAS ARE WITHIN ALLOWABLE LIMITS IAW REO 601R-53-00-530.  COMPLIED WITH REO 601R-53-21-2722. REPAIRED FLOOR SILL BETWEEN FS 280 TO FS 409+128 IAW REO 601R-53-00-530 REV A.  COMPLIED WITH EC/TC REO 601R-53-21-2722.
